MAUDE Adverse Event Report: ARTHREX, INC. HYBRID VAL KREULOCK SCREW, TI, 3.0X14; PLATE, FIXATION, BONE

ARTHREX, INC. HYBRID VAL KREULOCK SCREW, TI, 3.0X14; PLATE, FIXATION, BONE
Model Number HYBRID VAL KREULOCK SCREW, TI, 3.0X14
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 02/14/2022 it was reported by a sales representative via the phone that during an mtp fusion the surgeon inserted 4 screws from the sterilized caddy.After implanting the screws he notice that something was inside the threads of the screws.The sales rep stated it looked like the caddy was sterilized with the surgical labels inside.Caller was not in the case, did not have all the details.Additional information 02/15/2022: on 02/14/2022 it was reported by a sales representative via the email that during an mtp fusion on (b)(6) 2022, the surgeon implanted ar-9944s-0l compression plate (line #1), ar-8933hvcl-14 kreulock screw (line#2), ar-9933hy-16 3.0 hybrid screw (line#3), and ar-8933hvcl-18 kreulock screw ( line#4) after insertion an unknown debris was discovered on the shaft of the screws.The surgeon removed all three screws from the patient.No fragment or debris was left in the patient.The case was completed by using an alternative system adding 30 minutes to the procedure.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
HYBRID VAL KREULOCK SCREW, TI, 3.0X14
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13621634
Report Number1220246-2022-04544
Device Sequence Number5817878
Product Code HRS
UDI-Device Identifier00888867324411
UDI-Public00888867324411
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHYBRID VAL KREULOCK SCREW, TI, 3.0X14
Device Catalogue NumberAR-8933HVCL-14
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown